# SDR USAA200608002

- Difficulty date: August 24, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- Aircraft time: 57,278 hours, 35,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.5 INCH CRACK FOUND ON FUSELAGE SKIN STA 727E AT STR 25R.  INSTALLED TRIPLER PER SRM 53-00-01 PROCEDURES II & V.
